MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS VIBE COMBO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS VIBE COMBO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007642
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the sensis vibe combo.During an interventional procedure, the user reported that the system froze during the procedure and an injury was communicated.The procedure was continued using the same system.We are unaware of any impact to the state of health of the patient involved.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.In the initial report a patient injury was communicated.However, after further clarification with the customer it was determined that there was no patient harm or any health consequences.The blue screen error message of the operating system indicates a system crash, which can happen due to various reasons.The error appears when the unit¿s operating system can no longer function properly.When the blue screen comes up, the operating system shuts down automatically to recover from the critical error and initiates a reboot.Analysis of the log files confirmed the issue; however, the root cause of the crash could not be identified retrospectively.Therefore, a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SENSIS VIBE COMBO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or_
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd
malvern, PA 19355
4843234197
MDR Report Key22052730
Report Number3004977335-2025-00065
Device Sequence Number5355401
Product Code DQK
UDI-Device Identifier04056869010205
UDI-Public(01)04056869010205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K223812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007642
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown